# SDR ASOA2015121014262

- Difficulty date: December 10, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 405-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LBL9, FS 405 TO 409.00+120.  BLENDED CORROSION IAW SRM 51-21-06. FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT RAIL IAW AMM TASK 53-01-11-000-802.  COMPLIED WITH ECTC REO 601R-53-00-485.  INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL9, FS 405-409+120 IAW AMM 53-01-11-400-802.
